Izvestiya of Saratov University.

Physics

ISSN 1817-3020 (Print)
ISSN 2542-193X (Online)


For citation:

Popova E. S., Zakharevich A. M., Seleznev E. P. Dynamics of the Coupled Nonautonomous Nonlinear Oscillators with Irrational Driving Frequencies Ratio. Izvestiya of Sarat. Univ. Physics. , 2013, vol. 13, iss. 1, pp. 47-55. DOI: 10.18500/1817-3020-2013-13-1-47-55

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 28)
Language: 
Russian
Heading: 
UDC: 
517.9

Dynamics of the Coupled Nonautonomous Nonlinear Oscillators with Irrational Driving Frequencies Ratio

Autors: 
Popova Elena Sergeevna, Saratov State University
Zakharevich Andrey Mikhailovich, Saratov State University
Seleznev Eugene Petrovich, IRE im. V.A.Kotel'nikova RAN
Abstract: 

In present article the system of the two coupled nonautonomous nonlinear oscillators with irrational driving frequencies ratio is investigated experimentally. The existence regions of the various dynamical types are presented on the external excitation parameter plan. It is shown that in the case of irrational driving frequencies ratio and as result invariance system dynamics due to phases or phase difference of excitation in phase space exist torus, double torus, strange nonchaotic attractor, chaos and hyperchaos only. Transition to chaos take place through strange nonchaotic attractor birth or torus – chaos intermittency.

Reference: 
  1. Holmes P. A nonlinear oscillator with strange attractor // Phylos. Trans. 1979. Vol. 292. P. 419–448.
  2. Sato S., Sano M., Sawada Y. Universal scaling property in bifurcation structure of Duffi ng’s and generalized Duffi ng’s equation // Phys. Rev. A. 1983. Vol. 28, № 3. P. 1654–1658.
  3. Parlitz U., Lauterborn W. Superstructure in bifurcation set of the Duffi ng’s equation // Phys. Lett. 1985. Vol. 107A, № 8. P. 351–355.
  4. Englisch V., Lauterborn W. Regular window structure of a double–well Duffi ng’s oscillator // Phys. Rev. A. 1991. Vol. 44, № 2. P. 916–924.
  5. Kurz Th., Lauterborn W. Bifurcation structure of the Toda oscillator // Phys. Rev. A. 1988. Vol.37, № 3. P. 1029–1031.
  6. Heady J., Yuan J. M. Dynamics of an impulsively driven Morse oscillator // Phys. Rev. A. 1990. Vol. 41, № 2. P. 571–581.
  7. Scheffczyk C., Parlitz U., Kurz T., Knop W., Lauterborn W. Comperison of bifurcation structures of driven dissipative nonlinear oscillators // Phys. Rev. A. 1991. Vol. 43, № 12. P. 6495–6502.
  8. Ito A. Successive subharmonic bifurcations and chaos in nonlinear Mathieu equation // Prog. Theor. Phys. 1979. Vol. 61, № 3. P. 815–824.
  9. Leven R. W., Pompe B., Wilke C., Koch B. P. Experiments on periodic and chaotic motions of parametrically forced pendulum // Physica. 1985. Vol. 16D, № 3. P. 371–384.
  10. McLaughlin J. B. Period doubling bifurcations and chaotic motion for parametrically forced pendulum // J. Stat. Phys. 1981. Vol. 24, № 2. P. 375–378.
  11. Grebodgi C., Ott E., Pelican S., Yorke J. Strange attractor that are not chaotic // Physica. 1984. Vol. 13D. P. 261.
  12. Kuznetsov S., Pikovsky A., Feudel U. Birth of a strange nonchaotic attractor: Renormalization group analysis // Phys. Rev. E. 1995. Vol. 51. P. R1629.
  13. Bezruchko B. P., Kuznetsov S. P., Seleznev Ye. P. Experimental observation of dynamics near the torus– doubling terminal critical point // Phys. Rev. E. 2000. Vol. 62, № 6. P. 7828–7830.
  14. Безручко Б. П., Кузнецов С. П., Пиковский А. С., Фойдель У., Селезнев Е. П. О динамике нелинейных систем под внешним квазипериодическим воздействием вблизи точки окончания линии бифуркации удвоения тора // Изв. вузов. Прикладная нелинейная динамика. 1997. Т. 5, № 6. С. 3–20.
  15. Захаревич А. М., Селезнев Е. П. Динамика нелинейного осциллятора при квазипериодическом воздействии // Письма в ЖТФ. 2005. Т. 31, вып.17. С.13–18.
  16. Селезнев Е.П., Захаревич А.М. Структура пространства управляющих параметров нелинейного осциллятора при квазипериодическом воздействии // Изв. вузов. Прикладная нелинейная динамика. 2009. Т. 17, № 6. С. 17–35.
  17. Тода М. Теория нелинейных решёток. М. : Мир,1984. 264 с.
  18. Рабинович М. И., Трубецков Д. И. Введение в теорию колебаний и волн. М. : Наука, 1984.
  19. Кузнецов С. П. Динамический хаос. 2-е изд., перераб. и доп. М. : Физматлит, 2006. С. 355.
  20. Buskirk R., Jeffries C. Observation of chaotic dynamics of coupled nonlinear oscillators // Phys. Rev. A. 1985. Vol. 31, № 5. P. 3332–3357.
  21. Kunick A., Steeb W.-H. Coupled chaotic oscillators // J. Phys. Soc. Jap. 1985. Vol. 54, № 4. P. 1220–1223. 
  22. Miles J. Resonantly forced motion of two quadratically coupled oscillators // Physica. 1984. Vol. 135D. P. 257–260.
  23. Aronson D. G., Doedel E. J., Othmer H. G. An analytical and numerical study of bifurcations in linearly-coupled oscillators // Physica. 1987. Vol. 25D. P. 20–104.
  24. Астахов В. В., Безручко Б. П., Кузнецов С. П., Селезнёв Е. П. Особенности возникновения квазипериодических движений в системе диссипативно связанных нелинейных осцилляторов под внешним периодическим воздействием // Письма в ЖТФ. 1988. Т. 14, вып. 1. С. 37–41.
  25. Астахов В. В., Безручко Б. П., Ерастова Е. Н. Селезнев Е. П. Виды колебаний и их эволюция в диссипативно связанных фейгенбаумовских системах // ЖТФ. 1990. Т. 60, вып. 10. С. 19–26.